# SDR FOTR20151204062

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Aircraft: N311AG
- Make and model: Boeing 727-17
- Aircraft serial: 20512
- Aircraft time: 17,444 hours, 32,234 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Part time: 17,444 hours, 32,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT INBD & OTBD FRAMES AT ACT ROD END ARE CRACKED IN RADIUS.  REPLACED ON FAS NR 80201, W/O N311AG-01-01.
